MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 22X3/4 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 22X3/4 RB; PISTON SYRINGE
Catalog Number 309569
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe 3ml ll w/ndl 22x3/4 rb experienced breakage during use.The following information was provided by the customer: verbatim: ¿she also reported a second lot # 8329966 where the needles are breaking off of the hub during their use.She did not know how many exactly (¿a few¿), said that they been ¿happening on different days¿ but did not know the dates.She did say that she will add 3 samples from this lot into the shipment for pr 801931.¿ see pr for additional details.Complaint summary detail: this is mdr reportable.The incident could have potential to cause harm/serious injury.The incident could have potential to impact medication delivery.Event type: breaks during use / malfunction.
 
Additional Manufacturer Narrative
The following field was updated due to corrected information describe event or problem: it was reported that the syringe 3ml ll w/ndl 22x3/4 rb experienced breakage during use.The following information was provided by the customer: verbatim: ¿she also reported a second lot # 8329966 where the needles are breaking off of the hub during their use.She did not know how many exactly (¿a few¿), said that they been ¿happening on different days¿ but did not know the dates.She did say that she will add 3 samples from this lot into the shipment for (b)(4).Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that the syringe 3ml ll w/ndl 22x3/4 rb experienced breakage during use.The following information was provided by the customer: verbatim: ¿she also reported a second lot # 8329966 where the needles are breaking off of the hub during their use.She did not know how many exactly (¿a few¿), said that they been ¿happening on different days¿ but did not know the dates.She did say that she will add 3 samples from this lot into the shipment for (b)(4).

Brand Name
SYRINGE 3ML LL W/NDL 22X3/4 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8411919
Report Number1213809-2019-00316
Device Sequence Number1846586
Product Code FMF
UDI-Device Identifier30382903095699
UDI-Public30382903095699
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Catalogue Number309569
Device Lot Number8329966
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;